# SDR ASAA2021042934716

- Difficulty date: April 29, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 25,451 hours, 8,237 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 8221604102
- Part serial: 41GY45
- Condition: Failed
- Location: Autothrottle
- Part time: 25,451 hours, 8,237 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH AUTOTHROTTLE SYSTEM TURNED OFF AT THE GATE WE NOTICED A/T MOTION OF THE MOTOR. ALSO EXPERIENCED A SURGING OF THE A/T FOR ABOUT 10 SECONDS DURING LEVEL OFF AT ABOUT 12,000'. NO MOTION OF ACTUAL THROTTLES OTHER THAN FEELING THE A/T SYSTEM PULSING CAUSING A SLIGHT WIGGLE OF THE THROTTLE LEVERS. GROUNDED - YES. ISSUE AT GATE WAS DUE TO TECHNICIAN RESETING SPEED BREAK AUTOSTOW ACTUATOR AS PART OF OVER NIGHT MAINTENANCE. FOR INFLIGHT FAULTS, REMOVED AND REPLACED FCC-A IAW B737-900 AMM 22-11-33-000-801 AND AMM 22-11-33-400-801, OPS CHECK GOOD. LLM MAINTNENACE TEST GOOD IAW DFCS LRU REPLACEMENT TEST FOR DFCS/AT GROUP #49 - AMM 22-11-00/201.
